Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

On the properties of the second moment of solutions of stochastic differential-functional equations with varying coefficients


Authors: V. K. Yasins'kii and S. V. Antonyuk
Translated by: V. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 70 (2004).
Journal: Theor. Probability and Math. Statist. 70 (2005), 177-184
MSC (2000): Primary 60F15, 60G42; Secondary 62H12, 62J05
Published electronically: August 12, 2005
MathSciNet review: 2110874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions for the mean square stability of solutions of linear stochastic differential-functional Itô-Skorokhod equations with unbounded aftereffect are obtained in the paper. The critical case is also studied.


References [Enhancements On Off] (What's this?)

  • 1. V. E. Sljusarčuk, E. F. Car′kov, and V. K. Jasinskiĭ, The stability of the solutions of linear differential-functional equations under random perturbations of the parameters, Ukrain. Mat. Ž. 25 (1973), 409–415, 432 (Russian). MR 0331514 (48 #9847)
  • 2. V. E. Slyusarchuk and V. K. Yasins'ki{\u{\i}}\kern.15em, Stability of solutions of stochastic functional-differential equations in the critical case, Izv. AN BSSR Ser. fiz.-mat. nauk (1977), 109-115. (Russian)
  • 3. A. V. Skorokhod, Studies in the theory of random processes, Translated from the Russian by Scripta Technica, Inc, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1965. MR 0185620 (32 #3082b)
    A. V. Skorokhod, Studies in the theory of random processes, Translated from the Russian by Scripta Technica, Inc, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1965. MR 0185620 (32 #3082b)
  • 4. I. I. Gikhman and A. V. Skorokhod, Teoriya sluchainykh protsessov. Tom III, Izdat. “Nauka”, Moscow, 1975 (Russian). Teoriya Veroyatnostei i Matematicheskaya Statistika. [Monographs in Probability Theory and Mathematical Statistics]. MR 0651014 (58 #31323a)
    I. I. Gikhman and A. V. Skorokhod, Teoriya sluchainykh protsessov. Tom III, Izdat. “Nauka”, Moscow, 1975 (Russian). Teoriya Veroyatnostei i Matematicheskaya Statistika. [Monographs in Probability Theory and Mathematical Statistics]. MR 0651014 (58 #31323a)
  • 5. Ĭ. Ī. Gīhman and I. I. Kadyrova, Certain results of the study of stochastic differential equations, Theory of random processes, No. 1 (Russian), Izdat. “Naukova Dumka”, Kiev, 1973, pp. 51–68, 140 (Russian). MR 0391259 (52 #12080)
  • 6. A. N. Kolmogorov and S. V. Fomin, Elementy teorii funktsii i funktsionalnogo analiza, Second edition, revised and augmented, Izdat. “Nauka”, Moscow, 1968 (Russian). MR 0234241 (38 #2559)
    A. N. Kolmogorov and S. V. Fomin, Elements of the theory of functions and functional analysis. Vol. 1. Metric and normed spaces, Graylock Press, Rochester, N. Y., 1957. Translated from the first Russian edition by Leo F. Boron. MR 0085462 (19,44d)
  • 7. Gustav Doetsch, Handbuch der Laplace-Transformation. Band III. Anwendungen der Laplace-Transformation, 2. Abteilung, Birkhäuser Verlag, Basel und Stuttgart, 1956 (German). MR 0084635 (18,894c)
  • 8. L. I. Jasinskaja, Mean square stability of the trivial solution of linear stochastic functional-differential equations with variable coefficients, Ukrain. Mat. Zh. 33 (1981), no. 4, 482–488 (Russian). MR 627723 (82k:60128)
  • 9. E. A. Andreeva, V. B. Kolmanovskiĭ, and L. E. Shaĭkhet, Upravlenie sistemami s posledeistviem, “Nauka”, Moscow, 1992 (Russian, with English and Russian summaries). MR 1185708 (93i:49001)
  • 10. V. K. Yasins'ki{\u{\i}}\kern.15em and S. V. Antonyuk, The mean square stability of differential-functional equations with the whole history, Proceedings of the Second International Conference on Applied Mathematics APLIMAT (February 5-7, 2003, Bratislava), Slovak Technical University, Bratislava, 2003, pp. 725-732.

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60F15, 60G42, 62H12, 62J05

Retrieve articles in all journals with MSC (2000): 60F15, 60G42, 62H12, 62J05


Additional Information

V. K. Yasins'kii
Affiliation: Department of Mathematics, Chernivtsi National Yuriy Fedkovich University, Universitets’ka Street 28, Chernivtsi 58012, Ukraine
Email: yasik@cv.ukrtel.net

S. V. Antonyuk
Affiliation: Department of Mathematics, Chernivtsi National Yuriy Fedkovich University, Universitets’ka Street 28, Chernivtsi 58012, Ukraine

DOI: http://dx.doi.org/10.1090/S0094-9000-05-00641-1
PII: S 0094-9000(05)00641-1
Received by editor(s): April 8, 2003
Published electronically: August 12, 2005
Article copyright: © Copyright 2005 American Mathematical Society